# SDR REXA2014020500175

- Difficulty date: February 5, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 23,051 hours, 20,209 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF WHEN GEAR HANDLE RAISED, RECEIVED HYDRAULIC 3 LOW PRESS, CAUTION MSG, COULD HEAR THAT GEAR WAS IN TRANSIT, BUT TOOK ABOUT 40+ SECONDS TO NOSE GEAR UP.  WHEN IT LOCKED UP, WE RECEIVED, MASTER WARNING, GEAR DISAGREE APPROXIMATELY 10 SECONDS LATER.  COMPLIED WITH PA05-018 REV K SCENARIO 1 FOUND EXCESSIVE AIR IN HYD SYS NR 3 BLEED HYD SYS NR 3 IAW AMM 29-10-00.  PERFORMED MULTIPLE GEAR SWINGS IAW AMM 32-30-00.  ALL OPERATIONS CHECKED GOOD.
